Nenad O. Vesić

DOI Number
First page
Last page


In this manuscript, the identities of Ricci Type with respect to a non-symmetric affine connection space are obtained and simplified. The components of commutation formulae are discussed.


covariant derivative; identities of Ricci Type; commutation formula.

Full Text:



L. P. Eisenhart: Non-Riemannian Geometry, New York, 1927.

J. Mikeš, E. Stepanova, A. Vanžurova, et al.: Differential geometry of special mappings, Olomouc: Palacky University, 2015.

S. M. Minčić, Ricci identities in the space of non-symmetric affine connexion, Mat. Vesnik, 10 (25) sv. 2, (1973), 161–172.

S. M. Minčić: Curvature tensors of the space of non-symmetric affine connexion, obtained from the curvature pseudotensors, Matematički Vesnik, 13 (28) (1976), 421–435.

S. M. Minčić, New commutation formulas in the non-symmetric affine connexion space, Publ. Inst. Math., Nouv. Sér. 22 (1977) 189–199.

S. M. Minčić: Independent curvature tensors and pseudotensors of spaces with nonsymmetric affine connexion, Coll. Math. Soc. János Bolayai, 31. Dif. geom., Budapest (Hungary), (1979), 445–460.

S. M. Minčić: On Ricci Type Identities in Manifolds With Non-Symmetric Affine Connection, Publications De L’Institut Mathématique, Nouvelle série, tome 94 (108) (2013), 205–217.

S. M. Minčić and Lj. S. Velimirović: Spaces With Non-Symmetric Affine Connection, Novi Sad J. Math., Vol. 38, No. 3, 2008, 157–164.

M. Z. Petrović, Generalized para-Kähler Spaces in Eisenharts Sense Admitting a Holomorphically Projective Mapping, Filomat, Vol. 33, No. 13, 2019, 4001–4012.

M. Z. Petrović, Lj. S. Velimirović, Generalized Kähler spaces in Eisenhart’s sense admitting a holomorphically projective mapping, Mediterr. J. Math. (2018) 15:150.

M. Z. Petrović, Lj. S. Velimirović, A new type of generalized para-Kahler spaces and holomorphically projective transformations, Bull. Iran. Math. Soc., Vol. 45, No. 4, 2019, 1021–1043.

N. S. Sinyukov, Geodesic mappings of Riemannian spaces, (in Russian), ”Nauka”, Moscow, 1979.

M. S. Stanković, M. Lj. Zlatanović, Lj. S. Velimirović, Equitorsion holomorphically projective mappings of generalized K¨ahlerian space of the first kind, Czechoslovak Mathematical Journal, Vol. 60, (2010) 635–653.

M. Lj. Zlatanović, New projective tensors for equitorsion geodesic mappings, Applied Mathematics Letters, Vol. 25, No. 5, 2012, 890–897.

DOI: https://doi.org/10.22190/FUMI2004059V


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)